# SDR C2XA04CL104

- Difficulty date: October 7, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED STRONG SMELL OF FUEL IN CABIN AND COCKPIT DURING APU START.  BLEED VALVE REPLACED AN OPERATIONALLY CHECKED OK.
